MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Inflammation (1932); Nodule (4551)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.Injection site reactions, occur the day of or days following the treatment, are localized to the area of injection and may include the following symptoms: lumps, bumps, tenderness/pain, swelling, induration, erythema, bruising.Most injection site reactions will typically resolve within 2 weeks to 30 days.This is a known potential adverse event addressed in the product labeling and risk management file.The product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.Complaints: (b)(4) capa 25002.
 
Event or Problem Description
A healthcare professional reported injecting evolysse form into the lips of a patient.The patient experienced lumps.The hcp dissolved the lumps with hyaluronidase with some difficulty.The manufacturer provided syringe was not used.

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23620917
Report Number3003672980-2025-00155
Device Sequence Number9052069
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)20270228(10)S2251120201
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251120201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown